MAUDE Adverse Event Report: ALCON GRIESHABER AG FINESSE FLEX LOOP DSP; SPATULA, OPHTHALMIC

ALCON GRIESHABER AG FINESSE FLEX LOOP DSP; SPATULA, OPHTHALMIC
Catalog Number 338.25P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that loop of an ophthalmic flex loop was found broken and cannot be used normally.Surgery was completed after replacing a product with new one.No patient impact was reported.
 
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A non-conformance-based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint.The product was not received at the manufacturing site.Therefore, the root cause could not be determined.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all manufacturer's products are reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.The complaint data will continue to be monitored for evidence of adverse trending and further action will be taken, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
FINESSE FLEX LOOP DSP
Common Device Name
SPATULA, OPHTHALMIC
Manufacturer (Section D)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22793606
Report Number3003398873-2025-00351
Device Sequence Number15519992
Product Code HND
UDI-Device Identifier07612717071445
UDI-Public(01)07612717071445(17)271231(11)250128(10)177YMV
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number338.25P
Device Lot Number177YMV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/12/2025
Date Device Manufactured01/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown